# SDR ASAA0570029

- Difficulty date: June 30, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261032
- Condition: Corroded
- Location: Fs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING CHECK, FOUND CORROSION ON RIGHT AND LEFT SIDES OF NR 2 FLOOR PANEL IN AFT CARGO BAY.  REPAIRED IAW SRM 51-40-02.  (M)
